Alert archive / Georgia / Frost Advisories in 2008

Frost Advisory 9, NWS Charleston, SC

October 31, 20085 counties in South Carolina; 7 counties in Georgia

NWS Charleston, SC issued this frost advisory at Oct 31, 2008, 3:27 PM EDT for 5 counties in South Carolina; 7 counties in Georgia. It took effect at Oct 31, 2008, 10:04 PM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2008, 3:27 PM EDT (19:27 UTC)
In effect from
Oct 31, 2008, 10:04 PM EDT
Expired
Nov 1, 2008, 9:00 AM EDT
In force
11 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2008-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2008-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCHS 311927
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
327 PM EDT FRI OCT 31 2008

GAZ087-088-099>101-SCZ040-042>045-047-010400-
/O.NEW.KCHS.FR.Y.0009.081101T0800Z-081101T1300Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...MONCKS CORNER...RIDGELAND
327 PM EDT FRI OCT 31 2008

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY. 

HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH TONIGHT...
PROVIDING CLEAR SKIES AND LIGHT WINDS. THESE CONDITIONS WILL BE
CONDUCIVE TO A QUICK DROP IN TEMPERATURES OVERNIGHT ACROSS INLAND
LOCATIONS. SATURDAY MORNING LOW TEMPERATURES WILL DROP TO BETWEEN
33 AND 37 DEGREES ALONG AND WEST OF A LINE FROM METTER TO
SPRINGFIELD...RIDGELAND...WALTERBORO AND JAMESTOWN. SCATTERED TO
WIDESPREAD FROST IS EXPECTED TO FORM IN THESE AREAS. 

ANY SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED WITH MULCH OR
PLASTIC...OR MOVED INDOORS TO AVOID BEING DAMAGED OR KILLED.

$$
3 follow-up statements
000 
WWUS72 KCHS 010204
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1004 PM EDT FRI OCT 31 2008

GAZ087-088-SCZ040-011000-
/O.UPG.KCHS.FR.Y.0009.081101T0800Z-081101T1300Z/
/O.NEW.KCHS.FZ.W.0004.081101T0800Z-081101T1300Z/
JENKINS-SCREVEN-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE
1004 PM EDT FRI OCT 31 2008

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH TONIGHT...
PROVIDING CLEAR SKIES AND CALM WINDS. WITH THE DRY AIR
MASS...TEMPERATURES TONIGHT WILL STEADILY FALL THROUGH THE
NIGHT...AVERAGING A TEMPERATURE DROP OF ABOUT 1 DEGREE AN HOUR.
THUS THE LOWEST TEMPERATURES SATURDAY MORNING WILL BE NEAR OR
JUST BELOW FREEZING. SCATTERED TO WIDESPREAD FROST WILL ALSO FORM
ACROSS THE AREA.

ANY SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED WITH MULCH OR
PLASTIC...OR MOVED INDOORS TO AVOID BEING DAMAGED OR KILLED.

PETS ARE ALSO SUSCEPTIBLE TO COLD WEATHER. KEEP PETS INDOORS AS
MUCH AS POSSIBLE. IF THIS IS NOT POSSIBLE...BE SURE DRY AND WARM
SHELTER IS AVAILABLE. PROVIDE SUFFICIENT FOOD AND FRESH...UNFROZEN
DRINKING WATER.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL FREEZE SENSITIVE
VEGETATION.

IF YOU OBSERVED FROST OR FREEZING TEMPERATURES SATURDAY 
MORNING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN
CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU
CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU.

$$

GAZ114-115-011000-
/O.EXA.KCHS.FR.Y.0009.081101T0800Z-081101T1300Z/
TATTNALL-EVANS-
INCLUDING THE CITIES OF...REIDSVILLE...CLAXTON
1004 PM EDT FRI OCT 31 2008

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY. 

HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH TONIGHT...
PROVIDING CLEAR SKIES AND CALM. THESE CONDITIONS WILL BE
CONDUCIVE TO A STEADY DROP IN TEMPERATURES OVERNIGHT ACROSS
INLAND LOCATIONS. SATURDAY MORNING LOW TEMPERATURES WILL DROP TO
BETWEEN 33 AND 37 DEGREES ALONG AND WEST OF A LINE FROM COLLINS TO
CLAXTON. SCATTERED TO WIDESPREAD FROST IS EXPECTED TO FORM IN
THESE AREAS.

ANY SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED WITH MULCH OR
PLASTIC...OR MOVED INDOORS TO AVOID BEING DAMAGED OR KILLED.

IF YOU OBSERVED FROST OR FREEZING TEMPERATURES SATURDAY 
MORNING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN
CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU
CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU.

$$

GAZ099>101-SCZ042>045-047-011000-
/O.CON.KCHS.FR.Y.0009.081101T0800Z-081101T1300Z/
CANDLER-BULLOCH-EFFINGHAM-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
1004 PM EDT FRI OCT 31 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
SATURDAY. 

HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH TONIGHT...
PROVIDING CLEAR SKIES AND CALM. THESE CONDITIONS WILL BE
CONDUCIVE TO A STEADY DROP IN TEMPERATURES OVERNIGHT ACROSS
INLAND LOCATIONS. SATURDAY MORNING LOW TEMPERATURES WILL DROP TO
BETWEEN 33 AND 37 DEGREES ALONG AND WEST OF A LINE FROM COLLINS TO
CLAXTON TO DENMARK AND SPRINGFIELD...AND CONTINUING FROM 
RIDGELAND...WALTERBORO AND JAMESTOWN. SCATTERED TO WIDESPREAD
FROST IS EXPECTED TO FORM IN THESE AREAS.

ANY SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED WITH MULCH OR
PLASTIC...OR MOVED INDOORS TO AVOID BEING DAMAGED OR KILLED.

IF YOU OBSERVED FROST OR FREEZING TEMPERATURES SATURDAY
MORNING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN
CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU
CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU.

$$

33
000 
WWUS72 KCHS 010742
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
342 AM EDT SAT NOV 1 2008

GAZ087-088-SCZ040-011300-
/O.CON.KCHS.FZ.W.0004.081101T0800Z-081101T1300Z/
JENKINS-SCREVEN-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE
342 AM EDT SAT NOV 1 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

HIGH PRESSURE WILL REMAIN OVER THE REGION THIS MORNING...PROVIDING
CLEAR SKIES AND CALM WINDS. WITH THE DRY AIR MASS...TEMPERATURES
WILL BE NEAR OR JUST BELOW FREEZING AROUND SUNRISE. SCATTERED TO
WIDESPREAD FROST WILL ALSO FORM ACROSS THE AREA.

ANY SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED WITH MULCH OR
PLASTIC...OR MOVED INDOORS TO AVOID BEING DAMAGED OR KILLED.

IF YOU OBSERVED FROST OR FREEZING TEMPERATURES THIS MORNING...
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL
FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL
YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. 

$$

GAZ099>101-114-115-SCZ042>045-047-011300-
/O.CON.KCHS.FR.Y.0009.081101T0800Z-081101T1300Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-HAMPTON-INLAND COLLETON-
DORCHESTER-BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...HAMPTON...WALTERBORO...ST. GEORGE...
SUMMERVILLE...MONCKS CORNER...RIDGELAND
342 AM EDT SAT NOV 1 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

HIGH PRESSURE WILL REMAIN OVER THE REGION THIS MORNING...PROVIDING
CLEAR SKIES AND CALM WINDS. THESE CONDITIONS WILL BE CONDUCIVE FOR 
LOW TEMPERATURES BETWEEN 33 AND 37 DEGREES ALONG AND WEST OF A
LINE FROM COLLINS TO CLAXTON TO DENMARK AND SPRINGFIELD...AND
CONTINUING FROM RIDGELAND...WALTERBORO AND JAMESTOWN. SCATTERED TO
WIDESPREAD FROST IS EXPECTED IN THESE AREAS.

IF YOU OBSERVED FROST OR FREEZING TEMPERATURES THIS MORNING...
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL
FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL
YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. 

$$
000 
WWUS72 KCHS 011236
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
836 AM EDT SAT NOV 1 2008

GAZ087-088-SCZ040-011345-
/O.EXP.KCHS.FZ.W.0004.000000T0000Z-081101T1300Z/
JENKINS-SCREVEN-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE
836 AM EDT SAT NOV 1 2008

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING. 

TEMPERATURES WILL RISE ABOVE FREEZING BY 9 AM IN THE WARNED AREA. 

$$

GAZ099>101-114-115-SCZ042>045-047-011345-
/O.EXP.KCHS.FR.Y.0009.000000T0000Z-081101T1300Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-HAMPTON-INLAND COLLETON-
DORCHESTER-BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...HAMPTON...WALTERBORO...ST. GEORGE...
SUMMERVILLE...MONCKS CORNER...RIDGELAND
836 AM EDT SAT NOV 1 2008

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. 

TEMPERATURES WILL RISE INTO THE UPPER 30S BY 9 AM WITH NO FURTHER
FROST FORMATION EXPECTED. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Oct 31, 1:41 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Oct 31, 1:41 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
141 PM EDT FRI OCT 31 2008

.SYNOPSIS...
HIGH PRESSURE WILL PERSIST THROUGH EARLY SUNDAY BEFORE A COASTAL
LOW PRESSURE SYSTEM AFFECTS THE AREA LATE SUNDAY INTO WEDNESDAY.
WEAK HIGH PRESSURE WILL BUILD BACK IN LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DEEP LAYERED RIDGE AXIS WILL REMAIN ELONGATED SW-NE FROM THE
LOWER GULF STATES TO THE MID ATLC REGION TODAY. THICKNESSES FROM
12Z SOUNDINGS INDICATE THE FORECAST IS RIGHT ON TRACK WITH HIGHS
IN THE UPPER 60S TO AROUND 70 VERY FEASIBLE UNDER MOSTLY SUNNY OR
SUNNY SKIES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
UPPER LEVEL DISTURBANCE DESTINED TO BE OUR NEXT RAINFALL PRODUCER
WILL BE DIGGING SSE TOWARD SW MISSISSIPPI BY LATE TONIGHT. MODELS
SUGGEST INCREASING POSITIVE ISENTROPIC ASCENT ON THE 290-295K
SURFACES IN SE GEORGIA WITH A SHARP ATLC MOISTURE GRADIENT NUDGING
E TOWARD THE COAST AS WELL. WE HAVE SHOWN A MODEST INCREASE IN
CLOUDS TO THE E OF I-95 IN GEORGIA TONIGHT AND MAINTAINED A
RAIN-FREE FORECAST EVEN THOUGH A FEW SHOWERS COULD BE BREAKING OUT
OVER THE ADJACENT COASTAL WATERS. AREAS FROM MILLEN AND SYLVANIA TO
ALLENDALE OVER TO JAMESTOWN SHOULD SEE STRONG RADIATIONAL COOLING
AND WITH THE POSITION OF THE SURFACE HIGH AND NEAR CALM WINDS...
THERE IS NO REASON TO DOUBT AT LEAST PATCHY FROST DEVELOPS FAR
INLAND ONCE AGAIN EARLY SAT MORNING.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THROUGHOUT THE EXTENDED
PERIOD THIS MORNING. THE GFS/ECMWF/CANADIAN ALL SHOW AN UPPER LEVEL
LOW CURRENTLY OVER THE NATIONS MID SECTION PUSHING INTO THE NORTHERN
GULF OF MEXICO OVER THE WEEKEND...THEN LIFTING NORTHEASTWARD OFF THE
COAST OF THE SOUTHEAST UNITED STATES EARLY NEXT WEEK. AT THE
SURFACE...HIGH PRESSURE WILL LOSE ITS INFLUENCE OVER THE REGION OVER
THE WEEKEND AS A COASTAL TROUGH BEGINS TO DEVELOP OFF THE COAST OF
THE SOUTHEAST UNITED STATES. INITIALLY...EXPECT LOW LEVEL WINDS TO
REMAIN PARALLEL TO THE COAST AND THIS SHOULD KEEP SHOWERS FROM
IMPACTING THE FORECAST AREA SATURDAY. AS LOW LEVEL STEERING FLOW
BEGINS TO SHIFT A BIT MORE NORTHEASTERLY SATURDAY NIGHT AND
SUNDAY...EXPECT A FEW SHOWERS WILL BEGIN TO IMPACT COASTAL
ZONES...WITH HIGHEST PROBABILITIES ACROSS SOUTHEAST GEORGIA WHERE
DEEPEST MOISTURE AND BEST ISENTROPIC ASCENT WILL RESIDE.

GUIDANCE IS IN GOOD AGREEMENT SHARPENING UP THE PRESSURE GRADIENT
SUNDAY NIGHT THROUGH TUESDAY AS HIGH PRESSURE BUILDS NORTH OF THE
AREA AND A WAVE OF LOW PRESSURE DEVELOPS ALONG THE COASTAL TROUGH
OFF THE SOUTH CAROLINA AND GEORGIA COAST. THIS WILL ALLOW FOR
INCREASED ISENTROPIC UPGLIDE OVER THE FORECAST AREA...AND WILL
CONTINUE TO MENTION CHANCE POPS SUNDAY NIGHT THROUGH TUESDAY.

THE AREA OF LOW PRESSURE IS EXPECTED TO CONTINUE TO PULL OFF TO THE
NORTHEAST AND AWAY FROM THE REGION TUESDAY NIGHT...SO WILL TAPER
POPS BACK INTO THE SLIGHT CHANCE/LOW CHANCE RANGE. GUIDANCE HAS
TRENDED DRIER WEDNESDAY WITH THE SYSTEM EXPECTED TO PULL OFF TO
THE NORTHEAST AND AWAY FROM THE AREA. FOR NOW WILL KEEP SLIGHT
CHANCE POPS GOING FOR MAINLY COASTAL SOUTH CAROLINA ZONES...AND GO
WITH A DRY FORECAST ELSEWHERE. HIGH PRESSURE IS THEN EXPECTED TO
BUILD BACK INTO THE REGION WEDNESDAY NIGHT AND THURSDAY...WITH RAIN
FREE WEATHER ANTICIPATED.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD. AS HIGH PRESSURE
TO THE NORTH EXTENDS NE...THE FLOW WILL EVENTUALLY BECOME MORE
MOIST OVER SAV WITH SOME 4-5 KFT STRATOCU MOVING IN BY DAYBREAK
SAT.

EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CIGS/VSBYS POSSIBLE
SUN NIGHT THROUGH WED...OTHERWISE VFR.

&&

.MARINE...
SURFACE FEATURES ARE NOT EXPECTED TO CHANGE MUCH TODAY AND TONIGHT
AS THE RIDGE REMAINS IN CONTROL. WITHIN 20 NM...A MORNING SURGE WILL
RELAX THIS AFTERNOON FOR ALL WATERS WITH THE EXCEPTION OF OUR GRAYS
REEF AND SABSOON REGIONS WHERE THE PRES GRADIENT IS FORECAST TO
REMAIN THE TIGHTEST. WITH STRONG PERSISTENCE WE HAVE CONTINUED OUR
SMALL CRAFT ADVISORY FOR OUR 20-60 NM GEORGIA WATERS THROUGH
TONIGHT. 00Z WAVEWATCH GUIDANCE BACKS SEAS OFF A TAD LATE TODAY
AND THIS EVENING BEFORE SHOWING INCREASES TOWARD DAWN ON SAT. WITH
NE WINDS AROUND 20 KT MUCH OF THE TIME...WE HAVE MAINTAINED A 4-6 FT
SEA HEIGHT FORECAST.

HIGH PRESSURE WILL WEAKEN OVER THE WATERS THIS WEEKEND AS A COASTAL
TROUGH BEGINS TO DEVELOP OFF THE SOUTH CAROLINA AND GEORGIA COAST.
SEAS MAY REMAIN IN THE SMALL CRAFT RANGE THROUGH EARLY SATURDAY
MORNING ACROSS THE OUTER GEORGIA WATERS...OTHERWISE WINDS AND SEAS
SHOULD REMAIN BELOW SMALL CRAFT THRESHOLDS SATURDAY THROUGH SATURDAY
NIGHT. THE GRADIENT WILL TIGHTEN EVEN FURTHER SUNDAY THROUGH TUESDAY
AS HIGH PRESSURE BUILDS NORTH OF THE AREA AND A WAVE OF LOW PRESSURE
DEVELOPS ALONG THE COASTAL TROUGH OFF THE COAST OF THE SOUTHEAST
UNITED STATES. SMALL CRAFT ADVISORIES APPEAR LIKELY FOR ALL WATERS
SUNDAY NIGHT THROUGH MONDAY NIGHT AND MAY BE NEEDED AS EARLY AS
SUNDAY AND CONTINUE THROUGH TUESDAY AND BEYOND FOR PORTIONS OF THE
WATERS. ADDITIONALLY GALES ARE NOT OUT OF THE QUESTION IF GRADIENT
TIGHTENS MORE THAN CURRENTLY ANTICIPATED. FOR NOW WILL LEAVE MENTION
OUT OF THE HAZARDOUS WEATHER OUTLOOK AND CONTINUE TO CLOSELY MONITOR
LATEST TRENDS IN MODEL GUIDANCE.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 12 PM EDT SATURDAY FOR AMZ374.

&&

JRL
Hazardous weather outlook, Oct 31, 8:43 AM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
843 AM EDT FRI OCT 31 2008

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-011000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
843 AM EDT FRI OCT 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Georgia, 2008Frost Advisories in South Carolina, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.